# SDR 99ZZZM302

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 110049
- Condition: Inoperative
- Location: Row 1-10
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE FIRST TEN ROWS OF EGRESS LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD BATTERY CHARGER PER MM 33-50.  (M)
